Alert archive / Louisiana / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 43, NWS Lake Charles, LA

June 27, 2014Calcasieu Parish, Cameron Parish, Jefferson Davis Parish, Louisiana; Orange County, Texas

NWS Lake Charles, LA issued this severe thunderstorm warning at Jun 27, 2014, 2:15 PM CDT for Calcasieu Parish, Cameron Parish, Jefferson Davis Parish, Louisiana; Orange County, Texas. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2014, 2:15 PM CDT (19:15 UTC)
Expired
Jun 27, 2014, 3:15 PM CDT
In force
60 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

Counties Calcasieu Parish, LA, Cameron Parish, LA, Jefferson Davis Parish, LA, Orange County, TX

The radar

The Lake Charles radar (KLCH), 36 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 7.3 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2014-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 986 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2014-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 215 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
986 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
881 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
215 m²/s²
0-3 km storm-relative helicity
357 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

118 
WUUS54 KLCH 271915
SVRLCH
LAC019-023-053-TXC361-272015-
/O.NEW.KLCH.SV.W.0043.140627T1915Z-140627T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
215 PM CDT FRI JUN 27 2014

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN ORANGE COUNTY IN SOUTHEAST TEXAS...
  SOUTHERN CALCASIEU PARISH IN SOUTHWEST LOUISIANA...
  THIS INCLUDES...LAKE CHARLES REGIONAL AIRPORT...VINTON...SULPHUR...
  LAKE CHARLES...HAYES...
  WESTERN CAMERON PARISH IN SOUTHWEST LOUISIANA...
  THIS INCLUDES...SABINE NATIONAL WILDLIFE...LACASSINE NATIONAL
  WILDLIFE REFUGE...JOHNSON BAYOU...JOHNSONS BAYOU...GRAND LAKE...
  GRAND CHENIER...CAMERON...
  SOUTHWESTERN JEFFERSON DAVIS PARISH IN SOUTHWEST LOUISIANA...

* UNTIL 315 PM CDT

* AT 215 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH...FROM 5 MILES
  SOUTHWEST OF JOHNSONS BAYOU TO 13 MILES SOUTH OF GRAND CHENIER...
  MOVING NORTH AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HOLLY
  BEACH...CREOLE...HACKBERRY...GIBBSTOWN...HEBERTS MARINA...SWEET
  LAKE...HACKETTS CORNER...HOLMWOOD...EDGERLY AND CARLYSS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.

&&

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.

LAT...LON 2994 9377 2997 9378 3024 9372 3025 9371
      3029 9371 3016 9288 2969 9293 2977 9323
      2977 9331 2975 9335 2976 9351 2974 9367
      2969 9383
TIME...MOT...LOC 1915Z 190DEG 24KT 2974 9372 2961 9294

$$
JT
1 follow-up statement
607 
WWUS54 KLCH 271959
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
259 PM CDT FRI JUN 27 2014

LAC019-023-053-TXC361-272015-
/O.CON.KLCH.SV.W.0043.000000T0000Z-140627T2015Z/
CALCASIEU LA-JEFFERSON DAVIS LA-CAMERON LA-ORANGE TX-
259 PM CDT FRI JUN 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR EASTERN ORANGE COUNTY...AND NORTHWESTERN CAMERON...SOUTHWESTERN
JEFFERSON DAVIS AND SOUTHERN CALCASIEU PARISHES...

AT 257 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS ON RADAR CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES SOUTH OF VINTON TO 8 MILES SOUTH OF LACASSINE
NATIONAL WILDLIFE REFUGE..MOVING NORTH AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HEBERTS
MARINA...SWEET LAKE...GRAND LAKE...HACKETTS CORNER...LAKE CHARLES
REGIONAL AIRPORT...HOLMWOOD...EDGERLY...SULPHUR...LAKE CHARLES...
HAYES...CARLYSS AND BELL CITY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.

&&

LAT...LON 2991 9325 2996 9328 3003 9328 3005 9330
      3003 9333 2992 9334 2999 9377 3029 9370
      3016 9288 2985 9291
TIME...MOT...LOC 2000Z 190DEG 24KT 3004 9366 2991 9288

$$

JT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 12:31 PM CDT, 1 hour 44 minutes earlier.

Area forecast discussion, Jun 27, 12:31 PM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1231 PM CDT FRI JUN 27 2014

.DISCUSSION...
FOR THE 27/18Z TAF ISSUANCE.

&&

.AVIATION...
VERY MOIST AND UNSTABLE ATMOSPHERE WILL MEAN SHOWERS AND
THUNDERSTORMS THROUGH THE AFTERNOON HOURS. ACTIVITY SHOULD
DISSIPATE BY 28/02Z WITH THE LOSS OF DAYTIME HEATING...LEAVING
MAINLY VFR CONDITIONS WITH JUST MID LEVEL CONVECTIVE DEBRIS
CLOUDS. PLACED VCSH AT SOUTHERN TAF SITES BEGINNING AT 28/13Z FOR
RE-DEVELOPMENT ALONG THE COAST DURING SATURDAY MORNING.

RUA

&&

.PREV DISCUSSION... /ISSUED 729 AM CDT FRI JUN 27 2014/

DISCUSSION...
FOR THE 12Z TAF PACKAGE.

AVIATION...
ANOTHER ACTIVE DAY OF SHOWERS AND THUNDERSTORMS IS
EXPECTED...THOUGH THE USUAL PROBLEM OF TIMING/PLACEMENT PRECLUDES
MUCH SPECIFICITY IN THE TAFS. FOR THE SHORT TERM...AREAS OF LIGHT
RAIN STRETCH ACROSS MOST OF EAST CENTRAL AND SOUTH CENTRAL
LOUISIANA UNDER MAINLY VFR MID LEVEL CLOUDS. KAEX HAS RECENTLY
GONE IFR...AND WILL CONTINUE TO MONITOR TRENDS FOR A POSSIBLE AMD.
FARTHER SW...AT KBPT AND KLCH...MORE CONVECTIVE SHOWER ACTIVITY IS
CURRENTLY MOVING ONSHORE. WILL INCLUDE TEMPO MVFR AT THESE TWO
SITES THIS MORNING FOR THIS SHOWER ACTIVITY. FOR ALL SITES...WILL
PREVAIL VFR WITH VCTS MID MORNING AT THE I-10 TERMINALS...BY EARLY
AFTERNOON KAEX. VFR TONIGHT UNDER MID LEVEL CLOUDS AS CONVECTION
WINDS DOWN.

13

PREV DISCUSSION... /ISSUED 500 AM CDT FRI JUN 27 2014/

SYNOPSIS...
ANOTHER IMPULSE ASSOCIATED WITH THE PERSISTENT TROF ALOFT IS
TRANSITING THE NW GULF...PRODUCING YET ANOTHER CONVECTIVE COMPLEX
OVER THE COASTAL WATERS AND PORTIONS OF SW LA/SE TX. FOR MUCH OF
THE NIGHT...STRONGER STORMS HAVE REMAINED OFFSHORE...WELL SOUTH OF
VERMILION BAY...BUT RECENT RADAR TRENDS INDICATE STRENGTHENING
CELLS DEVELOPING AND MOVING INLAND ACRS ACADIANA. VERY MOIST
AIRMASS PREVAILS OVER THE REGION WITH EVENING SOUNDINGS SHOWING
PRECIP WATER VALUES STILL AROUND 2 INCHES.

DISCUSSION...
NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE AGAIN
TODAY AS THE UPPER TROF SITS OVER THE REGION. CURRENT CONVECTIVE
CLUSTER WILL MOVE EAST OF THE AREA THIS MORNING...WITH ADDITIONAL
DEVELOPMENT EXPECTED TOWARD MIDDAY AND INTO THE AFTN. AS HAS BEEN
THE CASE THE PAST COUPLE OF DAYS...PINPOINTING THE TIMING/LOCATION
OF HIGHEST POPS REMAINS A DIFFICULT TASK. THUS...ONLY MADE SLIGHT
ADJUSTMENTS TO INHERITED FCST...SHOWING A GENERAL INCREASING TREND
OVER LAND AREAS THIS MORNING...WITH A BROAD SWATH OF LIKELY POPS
FOR THE AFTN. AGAIN...GIVEN THE AMPLE MOISTURE OVER THE
REGION...HEAVY RAINFALL WILL BE AN ISSUE IN SOME OF THE STORMS
THAT DEVELOP TODAY WITH LOCALIZED MINOR FLOODING POSSIBLE. SHOWERS
AND THUNDERSTORMS SHOULD DECREASE DURING THE EVENING.

THE UPPER TROUGH WILL FINALLY BEGIN TO WEAKEN ON SATURDAY. ENOUGH
OF A SHEAR AXIS SHOULD LINGER TO ALLOW FOR SOME SCT CONVECTION
AGAIN ON SATURDAY...BUT COVERAGE IS EXPECTED TO BE MUCH LOWER.
THROUGH THE REMAINDER OF THE WEEKEND AND INTO EARLY NEXT
WEEK...UPPER RIDGING WILL BUILD OVER THE AREA. SOME ISOLATED OR
WIDELY SCT AFTN SHOWERS OR THUNDERSTORMS WILL BE POSSIBLE ON
SUNDAY...WITH VERY LITTLE IN THE WAY OF PRECIPITATION EXPECTED
EARLY NEXT WEEK AS DRIER AIR AND SUBSIDENCE LIMIT CONVECTIVE
DEVELOPMENT. A FEW DAYTIME SHOWERS OR STORMS WILL BE POSSIBLE
TOWARD THE LATTER PART OF THE WEEK AS THE UPPER RIDGE BEGINS TO
WEAKEN.

BELOW NORMAL HIGHS ARE EXPECTED AGAIN TODAY DUE TO WIDESPREAD
CLOUD AND SHOWER COVERAGE...WITH TEMPERATURES TOPPING OUT IN THE
MIDDLE 80S. A GRADUAL WARMING TREND WILL DEVELOP OVER THE WEEKEND AS
MOISTURE/CLOUDS DECREASE...WITH HIGHS CLIMBING INTO THE LOWER TO
MIDDLE 90S BY EARLY NEXT WEEK. OVERNIGHT LOWS WILL BE NEAR
SEASONAL NORMALS THROUGH THE PERIOD.

MARINE...
HIGH PRES OVER FLA WILL CONTINUE TO RIDGE WEST ACROSS THE GULF OF
MEXICO...RESULTING IN A PERSISTENT ONSHORE FLOW. AN INCREASE IN
WINDS AND SEAS CAN BE EXPECTED THROUGH SATURDAY AS LOWER PRES
DEVELOPS ACRS WRN TX. MODERATE TO STRONG SLY WINDS ARE EXPECTED
TO PREVAIL TODAY INTO SATURDAY BUT THEY SHOULD REMAIN BELOW
ADVISORY CRITERIA. SHOWERS AND TSTMS CAN BE EXPECTED AGAIN TODAY
AS A DISTURBANCE REMAINS OVER THE REGION...WITH RAIN CHANCES
DECREASING THROUGH THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  85  75  88  77  91 /  70  30  40  20  20
KBPT  86  76  89  77  91 /  60  20  40  20  20
KAEX  84  72  89  74  93 /  70  30  60  20  20
KLFT  85  75  89  76  92 /  70  30  40  20  20

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jun 27, 5:41 AM CDT, 8 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
541 AM CDT FRI JUN 27 2014

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
281045-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
541 AM CDT FRI JUN 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN
TODAY...WITH ACTIVITY DIMINISHING DURING THE EVENING. THE MAIN
HAZARD ASSOCIATED WITH STORMS WILL BE THE POTENTIAL FOR LOCALLY
HEAVY RAINFALL RESULTING IN MINOR FLOODING OF STREETS AND LOW
LYING AREAS. ALSO...LOCATIONS THAT HAVE RECEIVED HEAVY RAINFALL
THE PAST COUPLE OF DAYS MAY BE ESPECIALLY PRONE TO FLOODING.

STORMS WILL ALSO BE CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND
LIGHTNING AND BRIEF GUSTY WINDS...BUT WIDESPREAD OR ORGANIZED SEVERE
STORMS ARE NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
SCATTERED SHOWERS OR THUNDERSTORMS WILL BE POSSIBLE AGAIN
SATURDAY...WITH RAIN CHANCES DECREASING ON SUNDAY. SOME STORMS ON
SATURDAY WILL BE CAPABLE OF PRODUCING OCCASIONAL TO FREQUENT
CLOUD TO GROUND LIGHTNING...HEAVY RAINFALL AND BRIEF GUSTY WINDS.
ORGANIZED SEVERE STORMS ARE NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

GMZ430-432-435-450-452-455-470-472-475-281045-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
541 AM CDT FRI JUN 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT
STRENGTHENING SOUTHERLY WINDS WILL LEAD TO EXERCISE CAUTION
CONDITIONS OVER THE COASTAL WATERS.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN ALSO BE
EXPECTED. STORMS WILL BE CAPABLE OF PRODUCING FREQUENT CLOUD TO
WATER LIGHTNING AND WIND GUSTS TO AROUND 40 KNOTS. IN
ADDITION...SOME STORMS COULD CONTAIN VERY HEAVY RAINFALL REDUCING
VISIBILITIES TO LESS THAN 1 NM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
EXERCISE CAUTION CONDITIONS WILL CONTINUE SATURDAY WITH WINDS AND
SEAS DECREASING BY SATURDAY NIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS WILL ALSO BE POSSIBLE
SATURDAY...WITH RAIN CHANCES DECREASING ON SUNDAY. OCCASIONAL TO
FREQUENT CLOUD TO WATER LIGHTNING STRIKES...GUSTY WINDS AND HEAVY
RAINFALL REDUCING VISIBILITIES BELOW 1 NM THE MAIN HAZARDS IN
STRONGER STORMS ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

24

In the hours before

Local storm report, Jun 27, 1:11 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
111 PM CDT FRI JUN 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     MARINE TSTM WIND 37 SW BURNS POINT       29.13N 91.87W
06/26/2014  M44 MPH          GMZ455             LA   AWOS

            REPORT FROM KSCF AWOS IN SOUTH MARSH ISLAND BLOCK 268.

&&

MOGGED
Local storm report, Jun 27, 1:16 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
116 PM CDT FRI JUN 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     FLASH FLOOD      LAKE CHARLES            30.21N 93.20W
06/27/2014                   CALCASIEU          LA   PUBLIC

            PUBLIC REPORTS VEHICLES STALLED ON FLOODED ROADWAY ON
            COLLEGE ST IN LAKE CHARLES

&&

JTRARES
Local storm report, Jun 27, 1:48 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
148 PM CDT FRI JUN 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     FLASH FLOOD      LAKE CHARLES            30.21N 93.20W
06/27/2014                   CALCASIEU          LA   PUBLIC

            RECEIVED VIDEO OF INDIVIDUAL KAYAKING DOWN EASTLAND LA
            GRANGE STREET.

&&

MOGGED
Local storm report, Jun 27, 1:56 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
156 PM CDT FRI JUN 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 PM     FUNNEL CLOUD     HAYES                   30.11N 92.92W
06/27/2014                   CALCASIEU          LA   PUBLIC

            PUBLIC REPORTS A FUNNEL CLOUD EAST OF HAYES. CALLER COULD
            NOT SEE IF THE FUNNEL WAS ON THE GROUND.

&&

JTRARES
Local storm report, Jun 27, 2:00 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
200 PM CDT FRI JUN 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 PM     TORNADO          4 SSW THORNWELL         30.05N 92.83W
06/27/2014                   JEFFERSON DAVIS    LA   PUBLIC

            MOTORIST VIA SHERIFFS DEPT REPORTED TORNADO AT
            INTERSECTION OF HIGHWAYS 14 AND 99.

&&

MOGGED
Local storm report, Jun 27, 2:12 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
212 PM CDT FRI JUN 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TORNADO          2 S THORNWELL           30.07N 92.80W
06/27/2014                   JEFFERSON DAVIS    LA   PUBLIC

            THORNWELL WAREHOUSE REPORTED TORNADO TOSSING DEBRIS NEAR
            HIGHWAY 14.

&&

MOGGED

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 8:21 PM CDTAreal Flood AdvisoryLCHSaint Landry54 min
Jun 27, 10:10 AM CDTTornado WarningLCHCameron50 min
Jun 27, 10:58 AM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron62 min
Jun 27, 11:05 AM CDTSpecial Marine WarningLCH40 min
Jun 27, 11:23 AM CDTAreal Flood AdvisoryLCHCalcasieu112 min
Jun 27, 11:53 AM CDTSpecial Marine WarningLCH37 min
Jun 27, 11:57 AM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron63 min
Jun 27, 12:34 PM CDTSpecial Marine WarningLCH26 min
Jun 27, 12:57 PM CDTFlash Flood WarningLCHCalcasieu4 hr
Jun 27, 1:18 PM CDTFlash Flood WatchLCHAllen, Avoyelles, Beauregard, Cameron, Evangeline, Lafayette and 4 more9 hr
Jun 27, 1:48 PM CDTTornado WarningLCHJefferson Davis42 min
Jun 27, 2:09 PM CDTSpecial Marine WarningLCH51 min
Jun 27, 2:19 PM CDTSpecial Marine WarningLCH56 min
Jun 27, 2:22 PM CDTTornado WarningLCHCalcasieu, Jefferson Davis38 min
Jun 27, 2:45 PM CDTSevere Thunderstorm WarningLCHAllen, Evangeline, Jefferson Davis60 min
Jun 27, 2:52 PM CDTTornado WarningLCHJefferson Davis38 min
Jun 27, 3:26 PM CDTFlash Flood WarningLCHCalcasieu, Jefferson Davis94 min
Jun 27, 4:55 PM CDTAreal Flood WarningLCHCalcasieu6 hr
Jun 27, 9:15 AM CDTSpecial Weather StatementLCHJefferson60 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2014Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.